# SDR VNAA20250716019

- Difficulty date: June 3, 2024
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15415
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036172003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS1088.20 BTW STGR 23R-24L AT AFT CARGO COMPARTMENT.   EVALUATED, DAMAGE IS NOT ALLOWED IN THE FRAME WEB, ATTACHED FLANGE ON FS1088.20 BTW STGR 23R-24L PER CRJ-900 SRM 53-61-06-101-003-A02 AND REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
